Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 35, Issue 1, March 2020  pp. 81–94.

A finiteness theorem for positive definite almost n-regular quadratic forms

Authors:  Inhwan Lee, Byeong-Kweon Oh and Hoseog Yu
Author institution:Department of Mathematical Sciences, Seoul National University, Seoul 08826, Korea

Summary:  A (positive definite integral) quadratic form is called almost n-regular if it represents almost all quadratic forms of rank n that are represented by its genus. For any integer n ≥ 2, it will be shown that there are only finitely many similarity classes of almost n-regular quadratic forms of rank n + 3.

Contents   Full-Text PDF